# SDR DHL2001742520

- Difficulty date: October 9, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUSELAGE HAS BULGING SKIN AT BS 1050 AND STRINGER L28.
